Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the Gröbner bases of some symmetric systems and their application to coding theory
Author(s) Ferdinando Mora, Massimiliano Sala
TypeArticle in Journal
Length15
ISSN0747-7171
LanguageEnglish
Journal Journal of Symbolic Computation
Volume35
Number2
Pages177--194
Year2003
Translation No
Refereed Yes
Webmaster